Recently, I have noticed that I have gained some weight while on Humira. My usual weight is between 144-153 lbs. I peaked a week or so ago at 162 pounds when I went on the scale and just felt heavy. As of today I am 160. My father even made a comment asking if I had a potbelly so I really know I was getting heavy I wonder if the Prednisone is still in my body since I have been on it off and on since November. I can still remember wanting to eat 5 times a day on Prednisone. In an odd way it was almost magical even though I was diagnosed with a chronic disease. Most of my days were just spent resting and I still remember sleeping on the couch for a week or so because my parents were worried about whether or not I had enough strength to climb the stairs. In addition to this I also remember being in search of food and actually got tired of eating really well! Anyways, my face has blown up a little bit with pimples however I think that should go away. I thought my hair was thinning however my hair seems to be thicker than before. Most likely I might visit my doctor just to check and make sure I am not getting dangerously heavy. Although I am 5’11 and weight 160 I just feel big. I have been working out every day and have been cutting back on sweets as well. I wonder in some odd way if the extra weight is helping the Crohn’s. I remember reading about an article about people who had abdominal fat here. Although this scientific article claims that Crohn’s disease is associated with an increase in central fat accumulation although I wonder how much this is due to the medication that Crohn’s patients take. I have really never noticed a large Crohn’s patient most seem to be thin or average weight. I myself was lean before I was diagnosed with Crohn’s and wonder if what I ate over the years and excessive working out had anything to do with it.